Jump to content

lemoncaramel123

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

  1. I hope you had a fantastic day :)

  2. Hello:) I have had the same experiences as you but with different meds! I started getting the same pains as you after years on lexapro. When I also drank alcohol my pains wuold increase. When I tried without Lexapro: no pain and my liver blood tests normalised again. But without lexapro my depression came back. I also tried prozac but got the same liverproblem. Then I tried efexor, and with them I have not been having the same problems. I am on 150 mg. I hope this lasts I also lately tried to add Wellbutrin to this so my doctor will follow up and see how this affects my liver. I also used Aurorix without any liverproblems I guess my point is: Which medication that is not hard on the liver is very different from person to person. I know persons who didnt tolerate efexor very well but tolerated Lexapro very well. I guess you should just try and see what affects your liver the least. Follow up closely with liverbloodtests and other tests! Hope this helps:)
  3. I have the tiredness too after adding wellbutrin to my efexor 10 days ago. Can sleep all day long esp in the evening. I am also thirsty all the time. Hope it goes away soon.. How are you others doing?
  4. 1) This is my 10th day of Wellbutrin 150 mg, with 150 mg Efexor. Still no improvement only side effects. I added 150 mg wellbutrin to my efexor 10 days ago to counteract the Sideeffects of Efexor : fatique and sexual dysfunction, however, I am still tired all the time and sexual dysfunction has not improved. For sideefects I am always shaky and dizzy. Also some extra dizziness seems to come in waves. I am also at times kind of confused and "lost" but my biggest worry are my increased heartrate which can be really high at times along with palpitatioons.. Are these sideeffects dangerous and when can I expect them tp dissaperar? 2) Another problem is that I am so afraid of seizures (probably a part of my GAD) I think about it all the time, I also live alone and am afraid that I will have a seizure when I am alone. I also read on for instance askapatient.com and read that quite many have had seizures with Wellbutrin also on the lowest dose. I really want this to work and I am so mad about my self for obsessing over the seizure risk.. So what can I do about all this? I am really afraid and confused now, and I cant get hold on my doctor so thats why I ask you. I would REALLY appreciate your answers:)
×
×
  • Create New...